Posterior Reversible Encephalopathy Syndrome – A Rare Complication after Methylprednisolone

  • Cheo Seng Wee Hospital Lahad Datu, Malaysia
  • Whei Chuern Yeoh Hospital Queen Elizabeth, Malaysia
  • In Jian Low Hospital Sultanah Nora Ismail, Malaysia
Keywords: Posterior Reversible, Encephalopathy, Syndrome

Abstract

Posterior reversible encephalopathy syndrome (PRES) is a rare neurological complication. It can occur as a complication of hypertensive disease of pregnancy, autoimmune disorder or after immunosuppressant. Typical imaging features of PRES are bilateral symmetrical involvement of parietal and occipital lobe. Here, we reported a case of PRES after methylprednisolone.

Bangladesh J Medicine Jan 2020; 31(1) : 41-42

Downloads

Download data is not yet available.
Abstract
357
PDF
88
Published
2020-02-02
How to Cite
Wee, C., Yeoh, W., & Low, I. (2020). Posterior Reversible Encephalopathy Syndrome – A Rare Complication after Methylprednisolone. Bangladesh Journal of Medicine, 31(1), 41-42. https://doi.org/10.3329/bjm.v31i1.45253
Section
Clinical Images in Medical Practice